# SDR AUS20030789

- Difficulty date: July 31, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 654966A
- Condition: Cracked
- Location: Engine
- Part time: 1,373 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CYLINDER CRACKED.
